# SDR SWAA2018091825301

- Difficulty date: September 11, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,139 hours, 28,859 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 185A1102
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER REAR SUPPORT DAMAGED AT STAB STA 129.5.  REPAIRED SUPPORT PER SRM.
